# SDR ABXA040352

- Difficulty date: October 19, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 59,057 hours, 26,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARMED AMBER LIGHT INOPERTATIVE.  RELAMPED, OPS CHECKED GOOD IAW DC-8 MM 33-50-02.
